Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Complex convexity and finitely additive vector measures


Author: Gorazd Lešnjak
Journal: Proc. Amer. Math. Soc. 102 (1988), 867-873
MSC: Primary 46B20; Secondary 28B05, 46G10, 47D15
DOI: https://doi.org/10.1090/S0002-9939-1988-0934858-9
MathSciNet review: 934858
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that complex uniform convexity of a complex normed space $ X$ is equivalent to complex uniform convexity of $ \operatorname{bva} {\text{(}}\mathcal{F}{\text{,X)}}$. Similar results hold also for complex uniform convexity at a point. Some consequences for duals of certain operator spaces are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 28B05, 46G10, 47D15

Retrieve articles in all journals with MSC: 46B20, 28B05, 46G10, 47D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934858-9
Keywords: Vector measures, compact operators, complex extreme points, tensor products
Article copyright: © Copyright 1988 American Mathematical Society